# SDR C2XA10SH262

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 27,004 hours, 20,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14534608007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LOWER SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 62-63 AND STRINGERS 20-21R.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-31-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
